Journal of the Mathematical Society of Japan

On the fundamental conjecture of $GLC$ I.

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 7, Number 3 (1955), 249-275.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261414132

Digital Object Identifier
doi:10.2969/jmsj/00730249

Mathematical Reviews number (MathSciNet)
MR0078925

Zentralblatt MATH identifier
0086.00704

Subjects
Primary: 02.0X

Citation

TAKEUTI, Gaisi. On the fundamental conjecture of $GLC$ I. J. Math. Soc. Japan 7 (1955), no. 3, 249--275. doi:10.2969/jmsj/00730249. https://projecteuclid.org/euclid.jmsj/1261414132


Export citation